# SDR 2002F00791

- Difficulty date: April 24, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163017
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND DENT AT RIGHT FORE FLAP LOWER SURFACE WBL 95.  (M)
